Asymmetries and obliterations: Derrida's Joyce's Judaism

Leonard, P. ORCID: 0000-0003-4809-1944, 1995. Asymmetries and obliterations: Derrida's Joyce's Judaism. Renaissance and Modern Studies, 38 (1), pp. 80-95. ISSN 1473-5776

Full text not available from this repository.
Item Type: Journal article
Publication Title: Renaissance and Modern Studies
Creators: Leonard, P.
Publisher: Taylor & Francis
Date: 1995
Volume: 38
Number: 1
ISSN: 1473-5776
Identifiers:
NumberType
10.1080/14735789509366586DOI
Divisions: Schools > School of Arts and Humanities
Depositing User: EPrints Services
Date Added: 09 Oct 2015 11:09
Last Modified: 09 Jun 2017 13:51
URI: http://irep.ntu.ac.uk/id/eprint/23535

Actions (login required)

Edit View Edit View

Views

Views per month over past year

Downloads

Downloads per month over past year